# SDR VNAA202512020049

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Washer
- Part number: CC670106357
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFTS FOR AN EA TO FABRICATE PN CC670-10635-7 FOR HR00557371, SO# 400382749 AND FABRICATE AS INSTRUCTED. (THIS CARD IS FOR RFTS SUBMITTAL AND FABRICATION OF QTY 1 PN CC670-10635-7 WASHER
